RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 80, Issue 4, Pages 490–500 (Mi mz2841)  

A local two-radii theorem for quasianalytic classes of functions

V. V. Volchkov

Donetsk National University

Abstract: An exact characteristic of maximal smoothness of nontrivial functions with zero integrals over balls whose radii belong to a given two-element set is obtained.

DOI: https://doi.org/10.4213/mzm2841

Full text: PDF file (507 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 80:4, 468–477

Bibliographic databases:

UDC: 517.5
Received: 27.07.2000
Revised: 21.06.2004

Citation: V. V. Volchkov, “A local two-radii theorem for quasianalytic classes of functions”, Mat. Zametki, 80:4 (2006), 490–500; Math. Notes, 80:4 (2006), 468–477

Citation in format AMSBIB
\Bibitem{Vol06}
\by V.~V.~Volchkov
\paper A local two-radii theorem for quasianalytic classes of functions
\jour Mat. Zametki
\yr 2006
\vol 80
\issue 4
\pages 490--500
\mathnet{http://mi.mathnet.ru/mz2841}
\crossref{https://doi.org/10.4213/mzm2841}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2314357}
\zmath{https://zbmath.org/?q=an:1117.43004}
\elib{https://elibrary.ru/item.asp?id=9293154}
\transl
\jour Math. Notes
\yr 2006
\vol 80
\issue 4
\pages 468--477
\crossref{https://doi.org/10.1007/s11006-006-0164-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000241868700023}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33750358573}


Linking options:
  • http://mi.mathnet.ru/eng/mz2841
  • https://doi.org/10.4213/mzm2841
  • http://mi.mathnet.ru/eng/mz/v80/i4/p490

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:188
    Full text:104
    References:35
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020